MathSciNet Relay Station
MathSciNet bibliographic data
MR1861126 47A65 (15A04 47A15 47B15 47B25)
Wiesner, Emilie B. Backward minimal points for bounded linear operators on finite-dimensional vector spaces. Linear Algebra Appl. 338 (2001), 251–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement